# SDR DALA2022030801504

- Difficulty date: March 4, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N516DN
- Make and model: Airbus A350-941
- Aircraft serial: 0530
- Aircraft time: 142 hours, 25 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4313500016600
- Part serial: N200902100B0062
- Condition: Burned
- Location: #3f
- Part time: 119 hours, 22 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3516 - SMELLED OF PLASTIC OR ELECTRICAL SMOKE. CORRECTIVE ACTION: R/R OVEN FWD GALLEY G1A21 PER A350 AMM 25-36. (3497856)
